Journal of Symbolic Logic

On the Existence of Large $p$-Ideals

Winfried Just, A. R. D. Mathias, Karel Prikry, and Petr Simon

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Abstract

We prove the existence of $p$-ideals that are nonmeagre subsets of $\mathscr{P}(\omega)$ under various set-theoretic assumptions.

Article information

Source
J. Symbolic Logic, Volume 55, Issue 2 (1990), 457-465.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183743306

Mathematical Reviews number (MathSciNet)
MR1056363

Zentralblatt MATH identifier
0715.04002

JSTOR
links.jstor.org

Subjects
Primary: 04A20
Secondary: 03E35: Consistency and independence results 46B99: None of the above, but in this section 03E55: Large cardinals

Keywords
Ideal $p$-point covering lemma scale Banach space

Citation

Just, Winfried; Mathias, A. R. D.; Prikry, Karel; Simon, Petr. On the Existence of Large $p$-Ideals. J. Symbolic Logic 55 (1990), no. 2, 457--465. https://projecteuclid.org/euclid.jsl/1183743306


Export citation